Asymptotic analysis and simple approximation of the loss probability of the GIX/M/c/K queue

Bara Kim, Bong Dae Choi

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We consider the GIX/M/c/K queues with partial rejection or total rejection, and find an asymptotic behavior of loss probability of the GIX/M/c/K queue as K tends to infinity. The asymptotic loss probability is expressed only in terms of the roots of the characteristic equation and the boundary probabilities of the corresponding GIX/M/c queue. Numerical examples show that the asymptotic loss probability is a quite accurate approximation for the loss probability of the GIX/M/c/K queue even when the system capacity K is moderate.

Original languageEnglish
Pages (from-to)331-356
Number of pages26
JournalPerformance Evaluation
Volume54
Issue number4
DOIs
Publication statusPublished - 2003 Dec 1

    Fingerprint

Keywords

  • Asymptotic loss probability
  • GI/M/c/K queue
  • Partial rejection
  • Total rejection

ASJC Scopus subject areas

  • Computer Networks and Communications
  • Software
  • Modelling and Simulation
  • Statistics and Probability

Cite this